# SDR K3HA990017

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276
- Condition: Failed
- Location: L1 And R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FRONT DOORS EMERGENCY EXIT LIGHTS INOP.  TROUBLESHOOT SYSTEM TO BLOWN FUSE.  REMOVED AND REPLACED FUSE, OPS CHECKED OK PER MM REF 33-50-01.
